Next Article in Journal
An Elasto-Plastic Stress Analysis in a Polymer Matrix Composite Beam of Arbitrary Orientation Subjected to Transverse Uniformly Distributed Load
Previous Article in Journal
Scattering of SH Waves by Fixed-Rigid Nearly Circular Cylinder
Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Previous articles were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence, and they are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Article

Mann and Ishikawa Type Perturbed Iterative Algorithms for Generalized Nonlinear Variational Inclusions

Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
*
Author to whom correspondence should be addressed.
Math. Comput. Appl. 2001, 6(1), 47-52; https://doi.org/10.3390/mca6010047
Published: 1 April 2001
In this paper, we consider the generalized nonlinear variational inclusions and develop Mann and Ishikawa type perturbed iterative algorithms for finding the approximate solution of this problem. By using the definition of multivalued relaxed Lipschitz operators, we discuss the convergence criteria for the perturbed algorithms.
Keywords: Generalized nonlinear variational inclusions; Algorithms; Relaxed Lipschitz operators; Fixed-point Generalized nonlinear variational inclusions; Algorithms; Relaxed Lipschitz operators; Fixed-point
MDPI and ACS Style

Salahuddin, H.; Ahmad, R.; Khan, M.F. Mann and Ishikawa Type Perturbed Iterative Algorithms for Generalized Nonlinear Variational Inclusions. Math. Comput. Appl. 2001, 6, 47-52. https://doi.org/10.3390/mca6010047

AMA Style

Salahuddin H, Ahmad R, Khan MF. Mann and Ishikawa Type Perturbed Iterative Algorithms for Generalized Nonlinear Variational Inclusions. Mathematical and Computational Applications. 2001; 6(1):47-52. https://doi.org/10.3390/mca6010047

Chicago/Turabian Style

Salahuddin, Hanif, R. Ahmad, and M. F. Khan 2001. "Mann and Ishikawa Type Perturbed Iterative Algorithms for Generalized Nonlinear Variational Inclusions" Mathematical and Computational Applications 6, no. 1: 47-52. https://doi.org/10.3390/mca6010047

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Back to TopTop